The problem of uniqueness of a gibbsian random field and the problem of phase transitions
Funkcionalʹnyj analiz i ego priloženiâ, Tome 2 (1968) no. 4, pp. 44-57
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1968_2_4_a3,
author = {R. L. Dobrushin},
title = {The problem of uniqueness of a gibbsian random field and the problem of phase transitions},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {44--57},
year = {1968},
volume = {2},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1968_2_4_a3/}
}
R. L. Dobrushin. The problem of uniqueness of a gibbsian random field and the problem of phase transitions. Funkcionalʹnyj analiz i ego priloženiâ, Tome 2 (1968) no. 4, pp. 44-57. http://geodesic.mathdoc.fr/item/FAA_1968_2_4_a3/